# SDR AALA202401220252

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 27,989 hours, 11,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAP FAILED AT FLAPS 10 POSITION DURING FINAL APPROACH TO LANDING. USED ALTERNATE FLAP SYSTEM SUCCESSFULLY. AIRCRAFT LANDED SAFELY AT STL WITHOUT FURTHER INCIDENT. PERFORMED FIM TASK 27-51-00-810-820 NO DEFECTS. PERFORM FIM TASK 27-51-00-810-849 TRAILING EDGE FLAP TRANSMISSION TORQUE TRIP INDICATOR NO DEFECTS NOTED.
